19th ATF2 Project Meeting

Report of Contributions

Contribution ID: 0 Type: not specified

Wake Free Steering

Presenter: Dr LATINA, Andrea (CERN)

Contribution ID: 1 Type: not specified

EXT/FF Orbit analysis (intensity dependence)

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 2 Type: not specified

Bunch tilt monitor using IPBPM?

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 3 Type: not specified

Discussion -plans in this year, "-

Contribution ID: 4 Type: **not specified**

Review and updated studies on Wakefield

Presenters: Dr LYAPIN, Alexey (John Adams Institute at Royal Holloway, University of London); SNU-VERINK, Jochem (RHUL)

Contribution ID: 5 Type: **not specified**

Brief Review of past wakefield studies

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 6 Type: not specified

Simulation of IP beam size with orbit jitter + wakefield

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 7 Type: **not specified**

IP-BSM - Two bunch operation

Thursday 14 January 2016 11:00 (30 minutes)

Presenter: Mr KANO, Yuya (University of Tokyo)

Session Classification: Status of beam tuning for 37nm beam (Goal-1)

Contribution ID: 8 Type: **not specified**

C-band BPM update for 2 bunch operation

Presenter: Dr LYAPIN, Alexey (John Adams Institute at Royal Holloway, University of London)

Contribution ID: 9 Type: not specified

Beam Tuning Simulation (10x1 and 10x0.25 optics)

Presenter: Dr OKUGI, Toshiyuki (KEK)

Contribution ID: 10 Type: not specified

Discussion of priority and schedule for Goal 1 study

Contribution ID: 11 Type: not specified

ATF Cooling Water Temperature

Presenter: Dr OKUGI, Toshiyuki (KEK)

Contribution ID: 12 Type: not specified

Beam jitter analysis

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 13 Type: not specified

ATF2 Ground Motion Study

Presenter: PATECKI, Marcin (Warsaw University of Technology (PL))

Contribution ID: 14 Type: **not specified**

Discussion for ATF2 magnet support

Presenters: Dr JEREMIE, Andrea (LAPP); Mr ARAKI, Sakae (KEK)

Contribution ID: 15 Type: not specified

CLIC plans to increase L* and possible studies in ATF2

Presenter: Mr PLASSARD, Fabien (IPSA - Polytechnic Institute of Advanced Sciences, Paris (FR))

Contribution ID: 16 Type: not specified

Status and future plan of the ultra-low beta optics study

Presenter: PATECKI, Marcin (Warsaw University of Technology (PL))

Contribution ID: 17 Type: not specified

Status of octupole construction and a possible schedule

Presenter: MODENA, Michele

Contribution ID: 18 Type: not specified

Alignment and location of the octupule

Presenter: MAINAUD DURAND, Helene

Contribution ID: 19 Type: not specified

Plans for active feedforward based on ground motion

Presenter: BETT, Douglas Robert (CERN)

Contribution ID: 20 Type: not specified

Comments from ATF

Presenters: TERUNUMA, Nobuhiro (KEK); Mr ARAKI, Sakae (KEK)

Contribution ID: 21 Type: not specified

Status and plan of the KNU electronics

Presenter: Mr JANG, Siwon (KNU)

Contribution ID: 22 Type: not specified

Alignment survey of previous IPBPMs

Presenter: Mr WALLON, Sandry (LAL-CNRS)

Contribution ID: 23 Type: not specified

IPBPMS as the IP jitter monitor

Presenter: BLANCO GARCIA, Oscar Roberto (Universite de Paris-Sud 11 (FR), CERN)

Contribution ID: 24 Type: not specified

Issues for the nanometer resolution

Presenters: Dr CHRISTIAN, Glenn (John Adams Institute of Accelerator Science, University of Oxford); Mr BLASKOVIC KRALJEVIC, Neven (Oxford University); Mr JANG, Siwon (KNU)

Contribution ID: 25 Type: not specified

Plan in next fiscal year, especially April to June 2015

Presenters: Mr BLASKOVIC KRALJEVIC, Neven (Oxford University); BLANCO GARCIA, Oscar Roberto (Universite de Paris-Sud 11 (FR), CERN); Mr JANG, Siwon (KNU)

19th ATF2 Proje $\,\cdots\,$ / Report of Contributions

(no title)

Contribution ID: 26 Type: not specified

(no title)

Contribution ID: 27 Type: not specified

EXT/DR alignment

Presenter: Mr ARAKI, Sakae (KEK)

Contribution ID: 28 Type: not specified

Modeling of diamond sensor signal formation in extreme conditions

Presenter: KUBYTSKYI, Viacheslav (LAL/IN2P3/CNRS)

Contribution ID: 29 Type: not specified

Status of post-IP diamond sensor project for beam core and halo measurements

Presenter: Ms LIU, Shan (LAL)

Contribution ID: 30 Type: not specified

High charge operation (status towards Goal 3)

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 31 Type: not specified

Background characterization and reduction

Presenters: Mrs FUSTER, Nuria (IFIC); FUSTER MARTINEZ, Nuria; Ms LIU, Shan (LAL)

Contribution ID: 32 Type: not specified

Diagnostics development

Presenter: Dr KARATAEV, Pavel (Royal Holloway, University of London)

Contribution ID: 33 Type: not specified

ATF2 Operational Status

Presenter: TERUNUMA, Nobuhiro (KEK)

Contribution ID: 34 Type: not specified

Progress towards 37nm and beyond to 20nm @ low-charge

Presenter: Dr OKUGI, Toshiyuki (KEK)

Orbit Stabilization

Contribution ID: 35 Type: not specified

Orbit Stabilization

Presenter: Dr LATINA, Andrea (CERN)

Contribution ID: 36 Type: not specified

Bunch-bunch feedback and IP beam stabilization

Presenters: Dr CHRISTIAN, Glenn (John Adams Institute of Accelerator Science, University of Oxford); Prof. BURROWS, Philip (Oxford University)

Contribution ID: 37 Type: not specified

ATF hardware status

Wednesday 13 January 2016 09:20 (20 minutes)

Presenter: Dr NAITO, Takashi (KEK)

Session Classification: Status of beamline alignment, hardware and software at ATF

Contribution ID: 38 Type: not specified

Ground motion

Wednesday 13 January 2016 11:00 (20 minutes)

Presenter: Dr JEREMIE, Andrea (LAPP)

Session Classification: Status of beamline alignment, hardware and software at ATF

Contribution ID: 39 Type: not specified

Diamond sensor status

Wednesday 13 January 2016 11:20 (20 minutes)

Presenter: BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire (FR))

Session Classification: Status of beamline alignment, hardware and software at ATF

Contribution ID: 40 Type: not specified

Summary of 2015 operation

Thursday 14 January 2016 09:00 (30 minutes)

Presenter: Dr OKUGI, Toshiyuki (KEK)

Session Classification: Status of beam tuning for 37nm beam (Goal-1)

Contribution ID: 41 Type: not specified

Low betay* study

Thursday 14 January 2016 09:35 (30 minutes)

Presenter: PATECKI, Marcin (Warsaw University of Technology (PL))

Session Classification: Status of beam tuning for 37nm beam (Goal-1)

Contribution ID: 42 Type: not specified

Discussion for Goal1-1

Thursday 14 January 2016 11:40 (50 minutes)

Session Classification: Status of beam tuning for 37nm beam (Goal-1)

Contribution ID: 43 Type: not specified

IPBSM data selection using FF/EXT BPM

Thursday 14 January 2016 10:10 (20 minutes)

Presenter: Dr KUBO, Kiyoshi (KEK)

Session Classification: Status of beam tuning for 37nm beam (Goal-1)

Contribution ID: 44 Type: **not specified**

Wakefield studies Review

Thursday 14 January 2016 14:25 (40 minutes)

Presenter: Dr KUBO, Kiyoshi (KEK)

Session Classification: Beam size tuning at the nominal beam intensity, wakefield issues

Contribution ID: 45 Type: **not specified**

IPBSM data selection using EXT/FF BPM (high intensity)

Presenter: Dr KUBO, Kiyoshi (KEK)

Contribution ID: 46 Type: not specified

Beam Time Schedule (of next week(s))

Thursday 14 January 2016 16:00 (20 minutes)

Session Classification: Beam size tuning at the nominal beam intensity, wakefield issues

Contribution ID: 48 Type: not specified

BBA (DFS+WFS) experiment

Thursday 14 January 2016 14:00 (20 minutes)

Presenters: Dr LATINA, Andrea (CERN); Mrs FUSTER, Nuria (IFIC)

Session Classification: Beam size tuning at the nominal beam intensity, wakefield issues

Contribution ID: 49 Type: not specified

Discussion for Goal1 & wakefield/intensity dependence

Thursday 14 January 2016 15:05 (25 minutes)

Session Classification: Beam size tuning at the nominal beam intensity, wakefield issues

Contribution ID: 50 Type: not specified

Discussion for Goal1

Thursday 14 January 2016 16:20 (1 hour)

Session Classification: Beam size tuning at the nominal beam intensity, wakefield issues

Contribution ID: 51 Type: not specified

Performance of the upstream intra-train feedback system

Friday 15 January 2016 09:00 (20 minutes)

Presenter: Mr BLASKOVIC KRALJEVIC, Neven (Oxford University)

Session Classification: IP beam stabilization at nanometer level

Contribution ID: **52** Type: **not specified**

Resolution and static waveform studies in IP BPMs

Friday 15 January 2016 09:20 (20 minutes)

Presenter: Ms BROMWICH, Talitha (University of Oxford)

Session Classification: IP beam stabilization at nanometer level

Contribution ID: 53 Type: not specified

IPBPM beam test results in Dec 2015

Friday 15 January 2016 09:40 (20 minutes)

Presenter: Mr JANG, Siwon (KNU)

Session Classification: IP beam stabilization at nanometer level

Contribution ID: 54 Type: not specified

New IPC fabrication status

Friday 15 January 2016 10:00 (15 minutes)

Presenter: Mr JANG, Siwon (KNU)

Session Classification: IP beam stabilization at nanometer level

Contribution ID: 55 Type: not specified

Considerations on the mechanical mounting aspects and alignment of the re-fabricated IP-BPM-C

Friday 15 January 2016 10:15 (15 minutes)

Presenter: Mr WALLON, Sandry (LAL-CNRS)

Session Classification: IP beam stabilization at nanometer level

Ultra-low beta*

Contribution ID: 56 Type: not specified

Ultra-low beta*

Friday 15 January 2016 11:00 (20 minutes)

Presenter: PATECKI, Marcin (Warsaw University of Technology (PL))

Session Classification: Future Plans

Contribution ID: 57 Type: not specified

Ground Motion Feedforward

Friday 15 January 2016 11:20 (20 minutes)

Presenter: BETT, Douglas (CERN)

Session Classification: Future Plans

Collimation

Contribution ID: 58 Type: not specified

Collimation

Friday 15 January 2016 11:40 (20 minutes)

Presenter: Mrs FUSTER, Nuria (IFIC)

Session Classification: Future Plans

OTR/ODR

Contribution ID: 59 Type: not specified

OTR/ODR

Friday 15 January 2016 12:00 (20 minutes)

Presenters: BERGAMASCHI, Michele (CERN); Mr KIEFFER, Robert (IPN Lyon)

Session Classification: Future Plans

Contribution ID: 60 Type: not specified

New skew SX and ATF alignment status

Wednesday 13 January 2016 09:00 (20 minutes)

Presenter: Mr ARAKI, Sakae (KEK)

Session Classification: Status of beamline alignment, hardware and software at ATF

Contribution ID: 61 Type: not specified

ATF2 Operational status

Wednesday 13 January 2016 14:00 (25 minutes)

Presenter: TERUNUMA, Nobuhiro (KEK)

Session Classification: 19th TB/SGC Meeting

Contribution ID: 62 Type: not specified

Beam tuning for low-beta optics

Wednesday 13 January 2016 14:25 (25 minutes)

Presenters: PATECKI, Marcin (Warsaw University of Technology (PL)); Dr OKUGI, Toshiyuki

(KEK)

Session Classification: 19th TB/SGC Meeting

Contribution ID: 63 Type: not specified

Wakefields and orbit stabilization. High Intesity issues

Wednesday 13 January 2016 14:50 (20 minutes)

Presenters: BETT, Douglas (CERN); Dr KUBO, Kiyoshi (KEK)

Session Classification: 19th TB/SGC Meeting

Contribution ID: 64 Type: not specified

IP BPM and nanobeam stabilization

Wednesday 13 January 2016 15:45 (25 minutes)

Presenter: Dr TAUCHI, Toshiaki (KEK)

Session Classification: 19th TB/SGC Meeting

Contribution ID: 65 Type: not specified

Background characterisation

Wednesday 13 January 2016 16:10 (25 minutes)

Presenters: FUSTER MARTINEZ, Nuria; BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire

(FR)); Dr BOOGERT, Stewart (Royal Holloway, University of London)

Session Classification: 19th TB/SGC Meeting

Contribution ID: 66 Type: not specified

International Collaboration Board Status and Future

Wednesday 13 January 2016 16:35 (1h 25m)

Session Classification: 19th TB/SGC Meeting